# SDR SWAA2022020728480

- Difficulty date: December 22, 2017
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N7887A
- Make and model: Boeing 737752
- Aircraft serial: 35123
- Aircraft time: 36,524 hours, 17,282 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR PANEL 241UF UPPER SURFACE IS DELAMINATED / FABRICATED NEW PANEL 241UF IAW SRM 53-00-50-2R-0 PARA 1 NOTE; USING BMS 4-17 TY 6 LOT # 212012/1 IAW SRM 53-00-50-2R-0 TABLE 204. LOCATED; DRILLED; & INSTALLED INSERTS USING BMS 5-107 LOT# AK7GP4949K & PART MARKED IAW BAC; & DWG 143A5810; & SRM 53-00-50-2R-0 PARA 5. 57443U 30DEC17
